default-icon
Coming blood While motio
From last 2 weeks , while doing lavetrin blood coming. Since one month i am using calcium and B12 tablets . Please suggest any medication or any solution.
29 Views v

Answers (6)

Like the answers? Chat privately with the doctor of your choice

hello, it might be due to o piles or fissure . you must stop tablets till bleeding stop completely . we can treat it from root with herbal ayurvedic medicines in safe & effective way .
Next Steps
consult directly with me . i can arrange medicine courier to you after consultation.
Health Tips
1) start 2 spoon ghee with milk on empty stomach .2) avoid oily food , cold drinks & fast food 3) have buttermilk 2-3 times a day
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+125
Chat with a doctor
Online now
Homeopathic treatment for piles offers several more advantages. It is very economical when compared to any other alternative or complementary treatment for piles. At the same time, the homeopathic medicines do not have any side effects. This is one of the biggest advantages of Homeopathy over any other system of medicine. While you are under treatment of any other system of medicine, you run the risk of getting one or the other side effect while Homeopathic treatment for piles is absolutely safe A homoeopathic constitutional treatment will give you a permanent cure naturally You can easily take an online consultation for further treatment guidance and permanent cure without any side effects Medicines will reach you via courier services
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get your stool routine done. Let us wait for reports.other complains are not mentioned.
Next Steps
consult me for further management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, These symptoms are of piles. The common reason for piles is constipation . It is among those who are involved in jobs that require sitting for long hours and people who do not indulge in any form of exercise and movement of the body are more vulnerable to it. We have Ayurvedic medicine treatment for your problem. No need for patients to get admitted and no operation or surgery required. You can contact me online or offline for any questions or medication. Tc
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Take some ayurveda medicines for this And consult me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stop calcium tab I think you are suffering from fissure in ano Use stool softening agents, consult to Ayurveda Proctologist Near to you!!
Health Tips
start sitzbath
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.